# SDR SWAA2014080730665

- Difficulty date: August 5, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 42,191 hours, 28,592 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001214
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLASHLIGHT INOPERATIVE.  R & R BATTERY IAW MT.
